# SDR SIMA20141125013

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Cirrus SR22
- Aircraft serial: 0609
- Aircraft time: 40,052 hours, 33,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 SKIN CRACKED AT FASTENER HOLE, BELOW STRINGER 2R - 2L.  FABRICATED & DRILLED DOUBLER, FILLER & REPAIR ANGLE FOR FRAME 75 SKIN DAMAGE AT STRINGER 2R - 2L IAW ERS-EM-53MR-901.
